# SDR 20000831SH007

- Difficulty date: August 19, 2000
- Submitted: August 31, 2000
- Operation: Air carrier
- Aircraft: N777EH
- Make and model: Hawker BAE125700B
- Aircraft serial: 257020
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Part number: F10A5SCP2013
- Condition: Cracked
- Location: Nr 2 Eng
- Part time: 7,759 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE TAILPIPE CLAMP CRACKED AT BASE OF HOLD-DOWN CLAMP SLEEVE.  POSSIBLY OVERTORQUING OR TOO HIGH A TORQUE VALVE.  (X)
